# SDR SWAA2024062889980

- Difficulty date: May 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR STRUCTURE INTERCOSTAL AT STA 947+4'; AFT OF RIGHT HAND LAV MOUNTS HAS CORROSION AROUND FASTENER HOLE. (MARKED)<[01] BLENDED OUT CORROSION AT AFT CABIN FLOOR STRUCTURE SUPPORT ANGLE STA 947+4?; RBL 28 PER SRM 51-10-02. MEASURED REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-70-51-1A-1 FIG.104; DETAIL E.;[02] REMOVED FLOOR STRUCTURE SUPPORT ANGLE PER SRM 51-40-02. LOCATED AND DRILLED NEW SUPPORT ANGLE P/N 147A5676-6 PER SRM 51-40-05.;[03] STEPS 1 & 2 INSPECTED WORK ABOVE;[04] APPLIED ALODINE AND PRIMER TO NEW SUPPORT ANGLE PER AMM 51-21-41 AND 51-21-72. INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02.;[05] INSPECTED WORK ABOVE
